# SDR 01FDEA00548

- Difficulty date: July 14, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 35,981 hours, 26,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP LT TRANSITION PANEL IN AFT BAG BIN FOUND CRACKED AT BS 1060.  *S/D*  REMOVED AND REPLACED PANEL PER SRM 51-20-1, 51-30-2.
